# SDR ASOA2019111164060

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 45,015 hours, 34,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Component: Light, C&Daerospace
- Component part number: 7287580505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THET #3 EMERGENCY LIGHT STRIP WAS FOUND TO HAVE A BROKEN WIRE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECT AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
